2 doctors weighed in:
I have had a infection from a IV since thur.Im taking amoxicilln but now have a bad sore thoart and just feel horrible.Anything I can do to feel betr?
2 doctors weighed in

Dr. Carla Enriquez
Pediatrics
1 doctor agrees
In brief: Secondary infection
The infection was from an IV site? What was the IV for? Your sore throat could be a typical viral sore throat, coincidentally acquired while you were being treated for another infection.
Or it may represent a superinfection with candida (a fungus - see picture) or other opportunistic organism. See your doctor.

In brief: Secondary infection
The infection was from an IV site? What was the IV for? Your sore throat could be a typical viral sore throat, coincidentally acquired while you were being treated for another infection.
Or it may represent a superinfection with candida (a fungus - see picture) or other opportunistic organism. See your doctor.
Dr. Carla Enriquez
Dr. Carla Enriquez
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified,
384K people helped
Continue
108,000 doctors available
Read more answers from doctors